Previous |  Up |  Next


Bell inequality; fuzzy set; quasi-copula; triangular norm
In recent work we have shown that the reformulation of the classical Bell inequalities into the context of fuzzy probability calculus leads to related inequalities on the commutative conjunctor used for modelling pointwise fuzzy set intersection. Also, an important role has been attributed to commutative quasi-copulas. In this paper, we consider these new Bell-type inequalities for continuous t-norms. Our contribution is twofold: first, we prove that ordinal sums preserve these Bell-type inequalities; second, for the most important parametric families of continuous Archimedean t-norms and each of the inequalities, we identify the parameter values such that the corresponding t-norms satisfy the inequality considered.
[1] Bell J. S.: On the Einstein–Podolsky–Rosen paradox. Physics 1 (1964), 195–200
[2] Genest C., Molina L., Lallena, L., Sempi C.: A characterization of quasi-copulas. J. Multivariate Anal. 69 (1999), 193–205 DOI 10.1006/jmva.1998.1809 | MR 1703371 | Zbl 0935.62059
[3] Janssens S., Baets, B. De, Meyer H. De: Bell-type inequalities for commutative quasi-copulas. Fuzzy Sets and Systems, submitted
[4] Klement E. P., Mesiar, R., Pap E.: Triangular Norms. Kluwer, Dordrecht 2000 MR 1790096 | Zbl 1087.20041
[5] Ling C. M.: Representation of associative functions. Publ. Math. Debrecen 12 (1965), 189–212 MR 0190575
[6] Nelsen R.: An Introduction to Copulas. (Lecture Notes in Statistics 139.) Springer–Verlag, Berlin 1999 DOI 10.1007/978-1-4757-3076-0 | MR 1653203 | Zbl 1152.62030
[7] Pitowsky I.: Quantum Probability – Quantum Logic. (Lecture Notes in Physics 321.) Springer–Verlag, Berlin 1989 MR 0984603 | Zbl 0668.60096
[8] Pykacz J., D’Hooghe B.: Bell-type inequalities in fuzzy probability calculus. Internat. J. Uncertainty, Fuzziness and Knowledge-based Systems 9 (2001), 263–275 DOI 10.1142/S021848850100079X | MR 1821994 | Zbl 1113.03344
Partner of
EuDML logo